# SDR CALA9802035

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14889
- Make and model: Doug DC-9-82
- Aircraft serial: 49118
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 200-204
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON CUSP MEMBRANE AND AFT SIDE OF FRAME AT STA 200 TO 204 JUST AFT OF MAIN CABIN DOOR AFT LOWER CORNER INSIDE LIGHTENING HOLE.  A REPAIR WAS INSTALLED IAW ECRA 5310-03778.
